Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Terekhin P. A. Projection Description of Bessel Sequences. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 1, pp. 44-51. DOI: 10.18500/1816-9791-2009-9-1-44-51

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
18.03.2009
Full text:
(downloads: 158)
Language: 
Russian
Heading: 
UDC: 
517.51

Projection Description of Bessel Sequences

Autors: 
Terekhin Pavel A., Saratov State University
Abstract: 

We consider Bessel sequences in Banach space with respect to modeling sequences space. The generalized analogues of theorems of Bari, Schur, Novikov and Czaja are established.  

References: 
  1. Бари Н.К. Биортогональные системы и базисы в гильбертовом пространстве // Учен. записки МГУ. Математика. 1951. Т. 4, вып. 148. С. 69–107.
  2. Schur I. Uber endliche Gruppen und Hermitische Formen // Math. Zeit. 1918. V. 1. P. 183–207.
  3. Rademacher H. Einige Satze uber Reihen von allgemeinen Orthogonalfunktionen // Math. Ann. 1922. V. 87, № 1–2. P. 112–138.
  4. Никишин Е.М. О сходимости некоторых функциональных рядов // Изв. АН СССР. Сер. матем. 1967. Т. 31, вып. 1. C. 15–26.
  5. Козлов В.Я. О локальной характеристике полной ортогональной нормированной системы функций // Мат. сборник. 1948. Т. 23, вып. 3. С. 441–474.
  6. Олевский А.М. О продолжении последовательности функций до полной ортонормированной системы // Мат. заметки. 1969. Т. 6. С. 737–747.
  7. Кашин Б.С., Саакян А.А. Ортогональные ряды. М.: Наука, 1984.
  8. Новиков С.Я. Бесселевы последовательности как проекции ортогональных систем // Мат. заметки. 2007. Т. 81, вып. 6. С. 893–903.
  9. Czaja W. Remark on Naimark’s duality // Proc. Amer. Math. Soc. 2008. V. 136, № 3. P. 867–871.
  10. Наймарк М.А. Спекральные функции симметрического оператора // Изв. АН СССР. Сер. матем. 1940. Т. 4, вып. 3. С. 277–318.
  11. Кашин Б.С., Куликова Т.Ю. Замечание об описании фреймов общего вида // Мат. заметки. 2002. Т. 72, вып. 6. С. 941–945.
  12. Casazza P.G., Han D., Larson D.R. Frames for Banach spaces // Contemp. Math. 1999. V. 247. P. 149– 182.
  13. Терехин П.А. Системы представления и проекции базисов // Мат. заметки. 2004. Т. 75, вып. 6. С. 944– 947.
  14. Christensen O., Heil C. Perturbations of Banach frames and atomic decompositions // Math. Nachr. 1997. V. 185. P. 33–47.